# SDR QXEA2009062200471

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 19,487 hours, 19,771 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EUG - ON LANDING ROLLOUT WHEN BRAKES APPLIED FELT LIKE BRAKES WOULD RELEASE AND GRAB.  PLACED ON MEL 32-40-2.  MEL CLEARED ON 6/19.  CHECKED CDS, NO FAULTS FOR ANTI SKID SYSTEM FOUND IN CDS.  PERFORMED FUNCTIONAL TEST OF ANTI SKID CONTROL SYSTEM IAW AMM 32-46-00-720-801.  CHECKS GOOD.  CLEAR MEL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
